# SDR YENA2022100600991

- Difficulty date: October 6, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus A300*
- Aircraft serial: 55150
- Aircraft time: 1,714 hours, 578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1961014
- Part serial: 21067H4806
- Condition: Failed
- Location: Rh-Windshield
- Part time: 1,714 hours, 578 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#207, BOS-BNA. (AIRCRAFT DIVERTED TO PHL AND DECLARED AN EMERGENCY) ' FO WINDSHIELD CRACKED AT FL 360. EMERGENCY DECLARED. ECL COMPLETED. LANDING UNEVENTFUL; REMOVED AND REPLACED FO WINDSHIELD IAW AMP TASK BD500-A-J56-11-01-01AAA-520A-A.  PERFORMED OPS CHECK OF TEMP CONTROLLER. OPS CHECK GOOD IAW AMP TASK BD500-J-J30-41-06-01AAA-320A-A AND CABIN PRESS CHECK GOOD IAW AMP TASK BD500--A-J21-31-00-01AAA-364B-A. ' (SUPPLEMENTAL INFORMATION ADDED)
